# SDR NSVA20070186

- Difficulty date: July 15, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N321CJ
- Make and model: Saab 340B
- Aircraft serial: 321
- Aircraft time: 30,379 hours, 30,338 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OPERATIONAL CHECK OF THE EMERGENCY LIGHT SYSTEM ON A LINE CHECK 3 COVE EMERGENCY LIGHTS WERE FOUND NOT ILLUMINATING.  REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY 20LN AND SYSTEM TESTED SATISFACTORILY, PN 60-1321-1.
